Alert archive / West Virginia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 166, NWS Charleston, WV

July 4, 2006Roane County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 4, 2006, 5:47 PM EDT for Roane County, West Virginia. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2006, 5:47 PM EDT (21:47 UTC)
Expired
Jul 4, 2006, 6:00 PM EDT
In force
13 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Roane County, WV

The radar

The Charleston,WV radar (KRLX), 54 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 12:42 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2006-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 522 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2006-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
522 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 042146
SVRRLX
WVC087-042200-
/O.NEW.KRLX.SV.W.0166.060704T2147Z-060704T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EDT TUE JUL 4 2006

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ROANE COUNTY IN WEST VIRGINIA

* UNTIL 600 PM EDT

* AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  WEST OF GANDEEVILLE...OR ABOUT 11 MILES SOUTHWEST OF SPENCER...AND
  MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
   GANDEEVILLE...
   WALTON...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3878 8121 3873 8120 3872 8121 3858 8124
      3863 8153 3865 8154 3871 8154 3871 8153
      3881 8152

$$

12
1 follow-up statement
000 
WWUS51 KRLX 042203
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
602 PM EDT TUE JUL 4 2006

WVC087-042220-
/O.CON.KRLX.SV.W.0166.000000T0000Z-060704T2220Z/
ROANE WV-
602 PM EDT TUE JUL 4 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 620 PM EDT
FOR ROANE COUNTY...

AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WALTON...OR ABOUT 11 MILES SOUTHWEST OF SPENCER...MOVING
EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GANDEEVILLE.  THIS STORM HAS A HISTORY OF ONE INCH HAIL.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3878 8121 3873 8120 3872 8121 3858 8124
      3863 8153 3865 8154 3871 8154 3871 8153
      3881 8152

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:45 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jul 4, 4:45 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
445 PM EDT TUE JUL 4 2006

.SHORT TERM /REST OF TONIGHT/...

FLASH FLOOD WATCH HAS BEEN POSTED FOR NE CWA...DUE TO LOW FLASH
FLOOD GUIDANCE...STORMS HEADING THAT WAY LATER THIS AFTERNOON...AND
MORE SHOWERS AND POSSIBLE THUNDERSTORMS TRAINING ALONG THAT AREA
OVERNIGHT AND INTO TOMORROW.  3 HOUR FFG IS FAIRLY LOW FOR THE WATCH
AREA...WITH 1.5 TO 2 INCHES CAUSING SMALL STREAMS TO LIKELY SWELL OR
GO OVER THEIR BANKS.

&&

.PREV DISCUSSION...
 /ISSUED 305 AM EDT TUE JUL 4 2006/

SHORT TERM /REST OF TONIGHT THROUGH WEDNESDAY NIGHT/...

SEVERE THUNDERSTORM WATCH BOX REMAINS IN EFFECT UNTIL 01Z FOR THE
NORTHERN...AND MAINLY NORTHEASTERN HALF OF THE CWA.  WILL LIKELY
TRIM THIS BACK LATER ON THIS AFTERNOON AND EVENING AS THIS MAIN LINE
OF THUNDERSTORMS SLIDES EAST.  MAIN CHANGE TO THE FORECAST FOR
THIS ISSUANCE WAS TO INCREASE POPS ACROSS THE BOARD.  BOTH AND WRF
AND GFS ARE IN FAIRLY GOOD AGREEMENT.  THE MAIN DIFFERENCE IS IN THE
FACT THAT THE WRF IS JUST A LITTLE QUICKER TO PUSH THE PRECIP AND
COLD FRONT TO OUR SE.  PLENTY OF MODERATE TO HEAVY RAIN THIS
AFTERNOON WITH SOME OF THE THUNDERSTORMS...WITH A COUPLE OF
LOCATIONS RECEIVING 1 IN LESS THAN AN HOUR.  A FLOOD WATCH MAY BE
NEEDED LATER ON THIS EVENING...IF SHOWERS AND THUNDERSTORMS CONTINUE
TO GO OVER THE SAME AREA.  THE LOWEST FFG IS ACROSS THE NE CWA...SO
THIS IS THE AREA OF GREATEST CONCERN AT THE MOMENT.  WITH THE LACK
OF HAIL WITH A LOT OF THESE STORMS...RADAR ESTIMATES SEEM TO BE
RIGHT ON TRACK TO EVEN SLIGHTLY UNDERESTIMATING.

LONG TERM /THURSDAY THROUGH TUESDAY/...

HIGH PRESSURE WILL GENERALLY PREVAIL THURSDAY AND FRIDAY...WITH JUST
A FEW CLOUDS FIGURED...WITH THE UPPER LEVEL TROUGH PUSHING AWAY
AFTER 06Z FRIDAY.

DAYS FOUR THROUGH SEVEN.  HIGH PRESSURE WILL EVENTUALLY MOVE OFF OF
OUR AREA...BRINGING IN SOME RETURN FLOW.  WEAK UPPER LEVEL
DISTURBANCES WILL ENTER THE PICTURE AS THE RIDGE FLATTENS.  THIS
WILL RESULT IN THE CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY AND
TUESDAY.  OVERALL THROUGH THIS PERIOD...USED HPC GRAPHICS...WHICH
WAS HEAVILY BASED ON THE ECMWF.

PREV DISCUSSION...
 /ISSUED 1150 AM EDT TUE JUL 4 2006/

SHORT TERM /REST OF TODAY/...

AVIATION...

VFR FOR ALL EXCEPT BKW...WHICH WAS STILL MVFR DUE TO HAZE.  OTHER
SITES WILL SOON JOIN BKW IN THE MVFR CATEGORY...IF ONLY TEMPORARILY
THIS AFTERNOON AS SHOWERS AND THUNDERSTORMS ROLL IN.  ONCE
AGAIN...THE NORTHERN AND NORTHWEST LOCATIONS OF PKB AND CKB WILL GET
THE BEST CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY.  HOWEVER...ALL
SHOULD FALL TO AT LEAST MVFR VIS LATE TONIGHT AND OVERNIGHT AS THE
COLD FRONT THAT HAS BEEN SLOWLY CREEPING OUR WAY...PUSHES INTO SE
OHIO.  BY EARLY WEDNESDAY AFTERNOON...THE PRECIPITATION WILL BE ABLE
TO SLIDE INTO EASTERN AND SOUTHEASTERN WEST VIRGINIA...AS COOLER AND
DRIER AIR FILTERS INTO SE OHIO.

PREV DISCUSSION...
 /ISSUED 323 AM EDT TUE JUL 4 2006/

LONG TERM /WEDNESDAY THROUGH MONDAY/...

BASING WED-THU FORECAST ON FRONT ALONG OHIO RIVER VCNTY PKB AT 12Z
WED THEN SLOWLY SINKING SE...REACHING BKW NEAR 00Z THURSDAY. NAM
FASTER IN DRYING THE NORTH...BUT TRIED TO SLOW THAT DOWN...TOWARD
THE GFS SOLUTION BUT MAY BE A BIT FASTER. PREVIOUSLY GRIDS WERE
ALONG THOSE LINES ANYWAY. INCREASED CLOUDS WED AND LOWERED MAXIMUM
TEMPERATURE A BIT.

WE WILL STILL HAVE TO MONITOR RAINS ON WED...ESPECIALLY IF WV
MOUNTAINS GET HIT TODAY AND/OR TONIGHT. LETS HOPE THE CLOUDS LIMIT
THE CAPE AND INSTABILITY ON WEDNESDAY...WITH JUST A LOT OF WIDESPREAD
SHOWERS. REMOVED THUNDER FOR WEDNESDAY NIGHT...THINKING SHOWERS
ALONG WITH LOW STRATUS/FOG FORMING BEHIND FRONT IN WV AND ERN KY.

UPPER LEVEL TROF STILL HANGS OVER US THU INTO FRIDAY...WITH SOME WEAK
DISTURBANCES ALOFT PASSING. THOUGH IT STILL APPEARS THE AIR WILL
BE TOO DRY...AND PROBABLY JUST GENERATE SOME DAYTIME CU OR
STRATOCU CLOUDS.

NO CHANGES MADE FOR WEEKEND ON THIS GRAVEYARD SHIFT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH FOR WVZ016>020-027>032-038>040-046-047 UNTIL
     2 PM WEDNESDAY.
OH...NONE.
KY...NONE.
VA...NONE.
&&

SHORT TERM...KF/JMV
Hazardous weather outlook, Jul 4, 5:09 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
509 PM EDT TUE JUL 4 2006

WVZ016>020-027>032-038>040-046-047-052115-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-
HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
509 PM EDT TUE JUL 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST VIRGINIA.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH HAS BEEN POSTED FOR AREAS OF CENTRAL AND
NORTHERN WEST VIRGINIA THROUGH EARLY WEDNESDAY AFTERNOON. STRONG
THUNDERSTORMS...AND SHOWERS REPEATEDLY MOVING OVER THE SAME AREA
MAY RESULT IN HIGH WATER. WE WILL CONTINUE TO MONITOR THE MOVEMENT
OF STORMS AND PRECIPITATION AMOUNT...AND MAY ISSUE FLASH FLOOD
WARNINGS IF NECESSARY.

THERE IS ALSO A SLIGHT RISK OF SEVERE WEATHER TONIGHT...STRONG
GUSTY WINDS AND HAIL WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE FLOOD WATCH REMAINS IN EFFECT THROUGH EARLY WEDNESDAY
AFTERNOON...AS SHOWERS AND A FEW THUNDERSTORMS SLIDE EASTWARD AND
OUT OF THE AREA.

THERE REMAINS A SLIGHT RISK FOR SEVERE WEATHER EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT THROUGH MID DAY WEDNESDAY.

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>015-024>026-033>037-052115-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-
WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-
KANAWHA-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-
509 PM EDT TUE JUL 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE FOR SEVERE WEATHER TONIGHT. THE MAIN
THREATS WILL BE STRONG GUSTY WINDS AND HAIL. WE ARE ALSO
MONITORING THE POTENTIAL FOR HIGH WATER ACROSS THIS AREA. STRONG
THUNDERSTORMS...IF THEY TRAIN OVER THE SAME AREA...MAY CAUSE WATER
PROBLEMS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Jul 4, 4:38 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
438 PM EDT TUE JUL 4 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     NEW HAVEN               38.99N 81.97W
07/04/2006                   MASON              WV   PUBLIC

            STRUCTURAL DAMAGE - TREES DOWN - TRAILER PARK DAMAGED
	    NICKEL SIZED HAIL.
            EVENT OCCURRED BETWEEN
            230 PM 07/04/2006 AND 300 PM 07/04/2006

&&
Special weather statement, Jul 4, 4:42 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
442 PM EDT TUE JUL 4 2006

OHZ085-WVZ007-042115-
MASON-MEIGS-
442 PM EDT TUE JUL 4 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF RUTLAND...OR ABOUT 8 MILES NORTH
OF RIO GRANDE...MOVING EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE TUPPERS
  PLAINS...SALEM CENTER...HARRISONVILLE...DYESVILLE...DARWIN AND
  CHESTER.

ANOTHER STORM WAS NEAR GALLIPOLIS IN NORTHERN MASON COUNTY MOVING
EAST AT 35 MPH.

WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

12
Special weather statement, Jul 4, 4:51 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
451 PM EDT TUE JUL 4 2006

WVZ026-042130-
BOONE-
451 PM EDT TUE JUL 4 2006

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...FOR BOONE COUNTY.

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MADISON...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE JULIAN AND
  DANVILLE.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Local storm report, Jul 4, 5:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
516 PM EDT TUE JUL 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     JACKSON                 39.05N 82.63W
07/04/2006                   JACKSON            OH   EMERGENCY MNGR

            TREES DOWN ACROSS CITY.

&&

JDENT
Local storm report, Jul 4, 5:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EDT TUE JUL 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     6 E RIO GRANDE          38.88N 82.27W
07/04/2006                   GALLIA             OH   COUNTY OFFICIAL

            TREES DOWN IN SPRINGFIELD TOWNSHIP.

0502 PM     TSTM WND DMG     6 NNE RIO GRANDE        38.96N 82.34W
07/04/2006                   GALLIA             OH   COUNTY OFFICIAL

            TREES DOWN IN HUNTINGTON TOWNSHIP NEAR VINTON.

&&

JDENT
Local storm report, Jul 4, 5:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
533 PM EDT TUE JUL 4 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             CHESAPEAKE              38.43N 82.45W
07/04/2006  U0.25 INCH.      LAWRENCE           OH   PUBLIC

            EVENT OCCURRED BETWEEN
            513 PM 07/04/2006 AND 528 PM 07/04/2006

0530 PM     HAIL             SOUTH POINT             38.43N 82.58W
07/04/2006  U0.25 INCH.      LAWRENCE           OH   PUBLIC

            EVENT OCCURRED BETWEEN
            515 PM 07/04/2006 AND 530 PM 07/04/2006

&&

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 10:11 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam34 min
Jul 3, 10:43 PM EDTSevere Thunderstorm WarningRLXKanawha33 min
Jul 3, 10:48 PM EDTSevere Thunderstorm WarningRLXLincoln, Putnam27 min
Jul 4, 12:49 PM EDTSevere Thunderstorm WarningRLXJackson41 min
Jul 4, 1:22 PM EDTSevere Thunderstorm WarningRLXWirt23 min
Jul 4, 1:30 PM EDTSevere Thunderstorm WarningRLXLewis30 min
Jul 4, 3:01 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo28 min
Jul 4, 3:44 PM EDTSevere Thunderstorm WarningRLXLogan31 min
Jul 4, 3:59 PM EDTSevere Thunderstorm WarningRLXBoone31 min
Jul 4, 4:58 PM EDTFlash Flood WatchRLXBarbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 7 more28 hr
Jul 4, 5:43 PM EDTSevere Thunderstorm WarningRLXJackson17 min
Jul 4, 6:14 PM EDTSevere Thunderstorm WarningRLXPutnam31 min
Jul 4, 6:16 PM EDTSevere Thunderstorm WarningRLXRoane29 min
Jul 4, 6:33 PM EDTSevere Thunderstorm WarningRLXClay37 min
Jul 4, 7:20 PM EDTSevere Thunderstorm WarningRLXNicholas25 min
Jul 4, 7:20 PM EDTSevere Thunderstorm WarningRLXWayne25 min
Jul 4, 7:40 PM EDTSevere Thunderstorm WarningRLXWebster19 min
Jul 4, 7:50 PM EDTSevere Thunderstorm WarningRLXLincoln25 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.